# SDR AALA201711219053

- Difficulty date: November 15, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 13,456 hours, 2,744 cycles
- Engine: Iae V2533A5
- Engine time: 444 hours, 90 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Thermocouple
- Part number: 22912200
- Part serial: 1074261
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: TAKE OFF ABORTED DUE TO SEVER LAG ON THE NR 2 ENGINE. MAINTENANCE SCHEDULED TO REPLACE NR 2 ENGINE FMU PER MCM CARD 73-94-12. REPLACED RIGHT HAND FUEL TEMPERATURE SENSOR (THERMOCOUPLE) PER MM 73-35-15. SEE ALSO AALA201711169016, AALA2017111209034, AALA201711219054, AALA201711219055.
